# SDR ASAA2019062829879

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 41,649 hours, 12,428 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 7273000, FOUND FAULT 73-11271. "THE ALTERNATOR VOLTAGE TO THE EEC IS OUT OF RANGE". SHORT TIME FAULT #1 ENGINE. GROUNDED - YES. PERFORMED #1 EEC BITE TEST. NO RECENT FAULTS OR FAULT HISTORY. ACCOMPLISHED EEC ALTERNATOR RESISTANCE CHECKS. WIRING CHECKS GOOD. REPAIR CONFIRMATION AND GROUND VERIFICATION REQUIRED. REF FIM 73-27 TASK 804. PERFORMED EEC BITE CHECK ENGINE RUN. OPS CHECK IS GOOD. NO FAULTS NOTED AT THIS TIME. REF AMM 71-00-00.
